# SDR AALA202303309896

- Difficulty date: March 10, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23R. REPLACED CENTER SHAPE FITTING PER SRM 51-72-11.
